Tag: meshfree Galerkin methods

Accepted Paper: Consistent and stable meshfree Galerkin methods using the virtual element decomposition

Paper Accepted for Publication in the International Journal for Numerical Methods in Engineering A. Ortiz-Bernardin, A. Russo, N. Sukumar, “Consistent and stable meshfree Galerkin methods using the virtual element decomposition.” ABSTRACT Over the past two decades, meshfree methods have undergone significant development as a numerical tool to solve partial differential equations (PDEs). In contrast to…

Consistent and stable meshfree Galerkin methods using the virtual element decomposition

International Journal for Numerical Methods in Engineering Volume 112, Issue 7, 2017, pp 655-684 A. Ortiz-Bernardin, A. Russo, N. Sukumar Abstract Over the past two decades, meshfree methods have undergone significant development as a numerical tool to solve partial differential equations (PDEs). In contrast to finite elements, the basis functions in meshfree methods are smooth (nonpolynomial functions),…

Paper Submitted: Consistent and stable meshfree Galerkin methods using the virtual element decomposition

A. Ortiz-Bernardin, A. Russo, N. Sukumar, “Consistent and stable meshfree Galerkin methods using the virtual element decomposition,” submitted. ABSTRACT Over the past two decades, meshfree methods have undergone significant development as a numerical tool to solve partial differential equations (PDEs). In contrast to finite elements, the basis functions in meshfree method are smooth (nonpolynomial functions),…